Ask a doctor

Heavy Puffed Cheeks Two Weeks After Hyaluronidase

4 WEEKS AGO: Had Juvederm in upper cheeks (not eyes area). Didn't like the results. 2 WEEKS AGO: Doctor used Hyaluronidase to fix both cheeks. Injection on left side caused significant bleeding (right cheek went well). Immediately I felt the left side being heavier when I tried to move it and within 2 days there was a bruise under left eye. 1 WEEK AGO: Bruise is gone but till today left cheek still feels heavy and little swollen. Doctor said give it more time. What do you think? Infection?

Doctor Answers (2)

Restylane

+1

Bruises can happen, that is part of the risks.

Now you need a good board certified Plastic surgeon and try to disolve the rystylane. then start again either with retylane or fat transfer. fat transfer need an expert injector.

Have another consult


Baltimore Plastic Surgeon

Bruising after hyaluronidase

+1

you are describing a bruise with a possible small hematoma (collection of blood underneath the skin). Infection usually involves a painful and tender, warm area.  The bruise is probably tender but not warm. See your doctor for an evaluation again as they instructed, but if you are concerned about an infection then call for an urgent appointment. If the doctor rules out an infection and says that there is a hematoma, they will have to follow it for you to see it resolve. The firmness can last a long while and sometimes the hematoma liquifies and is then drained. It may solidify, though, so make sure you schedule a followup examination.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.